Joint distribution of z transformations estimated from the same sample

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

When correlations are estimated by maximum likelihood method from the same sample, Fisher's z transformations of the correlations (as well as the sample correlations themselves) are shown to be asymptotically distributed as multivariate normal with appropriate mean and dispersion matrix.

Original languageEnglish
Pages (from-to)334-336
Number of pages3
JournalHuman heredity
Volume29
Issue number6
DOIs
StatePublished - 1979

Cite this